Differential and Integral Equations

Asymptotic approximation for matrix differential equations and applications

Uri Elias and Harry Gingold

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


The Liouville-Green (WKB) approximation is generalized to a matrix differential equation with an analytic, symmetric matrix coefficient. Some applications to oscillation problems are given.

Article information

Differential Integral Equations, Volume 10, Number 1 (1997), 137-152.

First available in Project Euclid: 6 May 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34E10: Perturbations, asymptotics
Secondary: 34A30: Linear equations and systems, general 34C10: Oscillation theory, zeros, disconjugacy and comparison theory 34E20: Singular perturbations, turning point theory, WKB methods


Elias, Uri; Gingold, Harry. Asymptotic approximation for matrix differential equations and applications. Differential Integral Equations 10 (1997), no. 1, 137--152. https://projecteuclid.org/euclid.die/1367846887

Export citation